MAUDE Adverse Event Report: SONOVA AG PHONAK VIRTO P50-10 NW O; AIR-CONDUCTION HEARING AID, IN-THE-EAR

SONOVA AG PHONAK VIRTO P50-10 NW O; AIR-CONDUCTION HEARING AID, IN-THE-EAR
Model Number 063-0508-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
It has been brought to manufacturer's attention that the wax filter of the hearing aid stuck in patient's ear.Patient had to go to gp to have the wax filter removed.
 
Additional Manufacturer Narrative
Manufacturer has initiated a follow up interview and medical device technical file review.Location of the device is being established.This is the initial report.Follow up report will be submitted upon receipt of further information.
 
Additional Manufacturer Narrative
Manufacturer has reached out to the hcp and established there has been nothing untoward with the patient.The hcp does not recall removing any external parts from the ear canal.They report no visible accidental damage to the device.There are no pictures of the device nor of the reported incident.The device is not available for analysis.Manufacturer has checked the modelling files and the production order of this device and confirms the modelling of the wax guard was done correctly.Manufacturer confirms that wax guard is a detachable part of the hearing aids by design.An applicable risk on the detachable parts of the device remaining in the ear canal is present in the risk assessment of this device.Risk control measures, including appropriate warning in the user guide, are implemented.The risk file of the subject device has been checked and the risks corresponding to the incident have already been addressed within and are considered valid and accurate.Manufacturer has reviewed the user guide of the subject device, where the presence of an information referring the patient to contact the hcp if the hi fails to operate after wax guard system replacement.The user guide also contains a warning adequate to the subject incident, where a patient is advised to visit an hcp in case the wax filter remains in the ear canal.

Brand Name
PHONAK VIRTO P50-10 NW O
Common Device Name
AIR-CONDUCTION HEARING AID, IN-THE-EAR
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
staefa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisrütistrasse 28
stäfa, zürich 8712
SZ   8712
MDR Report Key22749387
Report Number3005085999-2025-00024
Device Sequence Number15842385
Product Code ESD
UDI-Device Identifier07613389452013
UDI-Public(01)07613389452013
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number063-0508-01
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown